# SDR SIMA20220822002

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 40,474 hours, 35,239 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NP15131112
- Condition: Damaged
- Location: Rh
- Component: Windshield, Rh
- Component part number: NP15131112
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL CA FOR AT FLIGHT ADJUST ABOUT TO BEGIN DESCENT FOS OUTER PANE WINDSHELD SHATTERED DECLARED EMERGENCY."TRANSFERRED TO NRWC 932-DFW-05822"-C/A-CA PENDING. REMOVED F/O WINDSHIELD IAW EMB 145 AMM 56-10-01 UP TO STEP J/7.-C/A-REMOVED AND REPLACED FO'S COCKPIT WINDSHIELD IAW EMB 145 AMM 56-10-01. OPERATIONAL CHECK GOOD. TRANSFERRED TO AML PAGE 4735966 ITEM 1.
